# SDR CA990907005

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 421B
- Engine: Cont GTSIO520H
- Propeller: Mcauly 3AF34C92
- System (JASC): 2435 · Starter-Generator
- Part: Adapter Gear
- Part number: 631847
- Condition: Stripped
- Location: Starter/Gen
- Component: 635050A8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STARTER ADAPTER GEAR STRIPPED CAUSING FURTHER DAMAGE TO CRANKSHAFT GEAR.
